MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM

KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Model Number 11101HD
Medical Device Problem Codes No Display/Image (1183); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: light but no image.There is no information that the event caused a harm or serious injury to patient, user or third party.
 
Additional Manufacturer Narrative
Device evaluation: during investigation of the returned device the following was detected.A visual and functional test was carried out on the endoscope.The surface of the handgrip and housing shows signs of a chemical damage.The endoscope shows no image, no light output and no button function.Upon further review, the root cause of all three of the above-mentioned failures was damage to the gold fingers (card edge) on the ccu cable plug.There are many connections at the base that are not complete causing the failures, missing image and light.These defects are attributable to insufficient maintenance and care.This event is filed under internal complaint id (b)(4).

Brand Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Common Device Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23085973
Report Number9610617-2025-01637
Device Sequence Number18567471
Product Code EOB
UDI-Device Identifier04048551416389
UDI-Public04048551416389
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K200740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101HD
Device Catalogue Number11101HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown